# SDR GTIA040684

- Difficulty date: July 28, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND SLIDE PACK FELL OFF.  REINSTALLED L1 DOOR SLIDE PACK.  (M)
